On the existence of solutions of a class of SDEs with discontinuous drift and singular diffusion

Stefan Michael Thonhauser, Gunther Leobacher, Michaela Szölgyenyi

Research output: Contribution to journalArticleResearchpeer-review

Original languageGerman
Pages (from-to)1-14
JournalElectronic Communications in Probability
Volume20
DOIs
Publication statusPublished - 2015

Fields of Expertise

  • Information, Communication & Computing

Treatment code (Nähere Zuordnung)

  • Theoretical

Cite this

On the existence of solutions of a class of SDEs with discontinuous drift and singular diffusion. / Thonhauser, Stefan Michael; Leobacher, Gunther; Szölgyenyi, Michaela.

In: Electronic Communications in Probability, Vol. 20, 2015, p. 1-14.

Research output: Contribution to journalArticleResearchpeer-review

@article{f6e7f88ea3964102a278c5d5e9f3f007,
title = "On the existence of solutions of a class of SDEs with discontinuous drift and singular diffusion",
author = "Thonhauser, {Stefan Michael} and Gunther Leobacher and Michaela Sz{\"o}lgyenyi",
year = "2015",
doi = "10.1214/ECP.v20-3149",
language = "deutsch",
volume = "20",
pages = "1--14",
journal = "Electronic Communications in Probability",
issn = "1083-589X",
publisher = "Institute of Mathematical Statistics",

}

TY - JOUR

T1 - On the existence of solutions of a class of SDEs with discontinuous drift and singular diffusion

AU - Thonhauser, Stefan Michael

AU - Leobacher, Gunther

AU - Szölgyenyi, Michaela

PY - 2015

Y1 - 2015

UR - http://ecp.ejpecp.org/

UR - http://ecp.ejpecp.org/article/view/3149

U2 - 10.1214/ECP.v20-3149

DO - 10.1214/ECP.v20-3149

M3 - Artikel

VL - 20

SP - 1

EP - 14

JO - Electronic Communications in Probability

JF - Electronic Communications in Probability

SN - 1083-589X

ER -